# SDR DALA2023081106570

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 25,782 hours, 3,274 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 LAV DOOR RETURN SPRING CLOSES TOO QUICKLY CAUSING 3 PAX FINGERS TO GET STUCK. LOCATION 201. CORRECTIVE ACTION: INSTALLED NEW TRASH DOOR SPRING /SNUBBER. (2912039)
